Talbot effect in a quadratic index medium

Agarwal, G. S. (1995) Talbot effect in a quadratic index medium Optics Communications, 119 (1-2). pp. 30-32. ISSN 0030-4018

Full text not available from this repository.

Official URL: http://www.sciencedirect.com/science/article/pii/0...

Related URL: http://dx.doi.org/10.1016/0030-4018(95)00253-5


A generalization of Talboteffect to the case of graded indexmedium is considered. An initial periodic distribution is shown to repeat, however its period is reduced by an amount depending on the strength of the graded index.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
ID Code:90421
Deposited On:10 May 2012 04:10
Last Modified:10 May 2012 04:10

Repository Staff Only: item control page